# SDR AWXA200300350

- Difficulty date: March 13, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 52,265 hours, 33,002 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660399
- Part serial: 244
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK THE NR 3 LEADING EDGE SLAT UPPER SURFACE WAS FOUND DELAMINATED AT THE INBOARD CORNER.  MAINTENANCE REMOVED THE NR 3 LEADING EDGE SLAT;  PERFORMED COMPOSITE REPAIR OF THE INBOARD CORNER PER B737-300 SRM 51-70-10, FIG. 32, REPAIR 23; INSTALLED SLAT AND RIGGED SYSTEM IAW BMM 27-81-21, PG. 401-419.
